Vertex heaviest paths and cycles in quasi-transitive digraphs. / Gutin, Gregory; Bang-Jensen, J.

In: Discrete Mathematics, Vol. 163, No. 1-3, 1996, p. 217-223.

Research output: Contribution to journalArticle

Published
Original languageEnglish
Pages (from-to)217-223
JournalDiscrete Mathematics
Volume163
Issue number1-3
DOIs
Publication statusPublished - 1996
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 879431